Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Burning, tingling feeling around extremities, stopped depo, weight gain. Normal?

is a burning. tingling feeling normal around the limb extremities after stopping the depo shot? I only had two treatments of it and since my tubal and stopping it ive had night sweats so bad i wake up soaked, have zero interest in sex, serious weight gain(went from size3 to a 7/8, had tubal the end of jan2012 and it is now the end of april2012) and no period. I am 23. I had my twins june 17th(weighed 198 the day they were born, was 134 at my postpartum check up, I am now 142! pre pregnancy was 108lbs)(not that I am compalining about the weight and looking normal these days, just nervous about such a drastic jump in a few months!)
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear mom,

Indeed, the Depo leads to weight gain in the vast majority of the patients; I wonder why are you still on that medication if you had a tubal ligation. It also has side effects of hot flashes, loss of libido and in some cases affects mood. So, very compatible with the side effects you mention.

The burning, tingling feeling would be unusual for a side effect after stopping the medication.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor